# SDR FDEA2019100312382

- Difficulty date: October 1, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,   WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT INBOARD HOLE BORE FOUND CORRODED.   CORROSION  WORKED AND FOUND TO EXCEED LIMITS IAW CMM 57-44-09.  SHOULDER BUSHING FABRICATED AND INSTALLED IAW CMM 57-  44-09 AND EA 1-5750-T0349824, PART 1, STEP 3A, AND STEP 3.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
